# SDR CA001206010

- Difficulty date: November 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778027
- Condition: Malfunctioned
- Location: Engine
- Part time: 4,018 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FCU HAD BEEN REPAIRED BY WOODWARD AT TSO OF 4015.6.2.7 HRS LATER AT TSO OF 4018.3 ENGINE COULD NOT BE STARTED DUE TO LOW START FUEL FLOW.  REPLACEMENT OF FCU CORRECTED STARTING PROBLEM.
